# SDR ASAA2023052443386

- Difficulty date: May 24, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 53,488 hours, 15,750 cycles
- Engine: Cfmint CFM567B273
- Engine time: 53,182 hours, 15,670 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Part time: 53,182 hours, 15,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TSR714364 FOUND FWD SUMP DRAIN LEAKING AT 1 DROP EVERY 3 SECOND AT IDLE. DURING PART POWER LEAK CHECK ON TSR, FWD SUMP DRAIN FILLED BAG AND BURST. PER 71-71-00-010-004-F00. SERVICEABLE LIMITS 20 DROP PER SECOND. ESN # 896-629 #1 ENGINE. GROUNDED - YES. REMOVED #1 ENGINE ESN # 896629 REF. A/C ASA W/O # 1950130 T/C #78454000.
